English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 56418/90255 (63%)
造訪人次 : 11695005      線上人數 : 30
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/23890

    題名: Pure-strategy Equilibria with Non-expected Utility Players
    作者: 陳和全;Chen, Ho-chyuan;Neilson, William S.
    貢獻者: 淡江大學產業經濟學系
    關鍵詞: Game theory;Pure strategies;Risk;Non-expected utility
    日期: 1999-04-01
    上傳時間: 2009-11-30 17:57:48 (UTC+8)
    出版者: Springer
    摘要: A pure-strategy equilibrium existence theorem is extended to include games with non-expected utility players. It is shown that to guarantee the existence of a Nash equilibrium in pure strategies, the linearity of preferences in the probabilities can be replaced by the weaker requirement of quasiconvexity in the probabilities.
    關聯: Theory and decision 46(2), pp.201-212
    DOI: 10.1023/A:1005099306184
    顯示於類別:[產業經濟學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋